# SDR F3LA200600164

- Difficulty date: December 16, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 9,406 hours, 4,553 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: B0340067
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: J

## Discrepancy

DURING FLIGHT, THE GREEN HYDRAULIC SYSTEM STARTED LOOSING HYDRAULIC FLUID.  UPON ARRIVAL IN DEN, MAINTENANCE FOUND THE NR 1 ENGINE HYDRAULIC PUMP LEAKING AND REPLACED THE PUMP.  NO EMERGENCY ACTION WAS NEEDED BY THE FLIGHT CREW.
